MathSciNet Relay Station
MathSciNet bibliographic data
MR742953 (86j:60193) 60J80
Jagers, Peter; Nerman, Olle The growth and composition of branching populations. Adv. in Appl. Probab. 16 (1984), no. 2, 221–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement